MathSciNet Relay Station
MathSciNet bibliographic data
MR1423333 (98g:55001) 55M10 (54B35 54F45)
Rubin, Leonard R. Cohomological dimension and approximate limits. Proc. Amer. Math. Soc. 125 (1997), no. 10, 3125–3128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement